# SDR SWAA2021062930549

- Difficulty date: November 15, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL / BAFFLE CRACKED AT STATION 500E TO 500F UNDER RIGHT HAND TRANSITION ANGLE / REMOVED AND REPLACED INTERCOSTAL/BAFFLE FROM STA. 500E TO STA. 500F UNDER R/H TRANSITION ANGLE @ RBL 22' PER SRM 51-40-02
